Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A long time asymptotic behavior of the free boundary for an American put


Authors: Cheonghee Ahn, Hi Jun Choe and Kijung Lee
Journal: Proc. Amer. Math. Soc. 137 (2009), 3425-3436
MSC (2000): Primary 91B28, 35R35; Secondary 45G05
Published electronically: March 30, 2009
MathSciNet review: 2515412
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain a long time asymptotic behavior of the optimal exercise boundary for an American put option. This is done by analyzing an integral equation for the rescaled exercise boundary derived from the corresponding Black-Scholes partial differential equation with a free boundary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 91B28, 35R35, 45G05

Retrieve articles in all journals with MSC (2000): 91B28, 35R35, 45G05


Additional Information

Cheonghee Ahn
Affiliation: Department of Mathematics, Yonsei University, Seoul 120-749 Korea
Email: purehope@yonsei.ac.kr

Hi Jun Choe
Affiliation: Department of Mathematics, Yonsei University, Seoul 120-749 Korea
Email: choe@yonsei.ac.kr

Kijung Lee
Affiliation: Department of Mathematics, Ajou University, Suwon 443-749 Korea
Email: kijung@ajou.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09900-6
PII: S 0002-9939(09)09900-6
Keywords: American put option, optimal exercise boundary, free boundary problem
Received by editor(s): April 30, 2008
Received by editor(s) in revised form: November 27, 2008, and January 27, 2009
Published electronically: March 30, 2009
Additional Notes: The second author is supported by the Korea Research Foundation Grant funded by the Korean Government (MOEHRD, Basic Research Promotion Fund) KRF-2007-314-C00020.
The third author is supported by BK21 project of Department of Mathematics in Yonsei University (R01-2004-000-10072-0) and settlement research fund by Ajou University.
Communicated by: Walter Craig
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.